Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 149, NWS Jackson, MS

April 2, 2017Morehouse Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 2, 2017, 12:17 PM CDT for Morehouse Parish, Richland Parish, Louisiana. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 12:17 PM CDT (17:17 UTC)
Expired
Apr 2, 2017, 1:00 PM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Morehouse Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 179 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 12:51 PM CDTHAIL 1.756 W Rayville, LAGOLF BALL SIZE HAIL IN START.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

620 
WUUS54 KJAN 021717
SVRJAN
LAC067-083-021800-
/O.NEW.KJAN.SV.W.0149.170402T1717Z-170402T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1217 PM CDT SUN APR 2 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Morehouse Parish in northeastern Louisiana...
  Richland Parish in northeastern Louisiana...

* Until 100 PM CDT

* At 1216 PM CDT, a severe thunderstorm was located near Buckner, or
  10 miles northeast of Columbia, moving northeast at 60 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Buckner around 1220 PM CDT. 
  Alto around 1225 PM CDT. 
  Rayville and Start around 1235 PM CDT. 

Other locations impacted by this severe thunderstorm include
Collinston and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3238 9201 3252 9190 3260 9193 3266 9191
      3266 9194 3271 9197 3271 9201 3283 9198
      3270 9164 3269 9162 3267 9163 3267 9160
      3259 9160 3258 9158 3216 9190 3217 9198
      3220 9197 3219 9201 3227 9199 3228 9203
TIME...MOT...LOC 1716Z 203DEG 52KT 3224 9200 

HAIL...1.75IN
WIND...60MPH
 
$$

17
1 follow-up statement
096 
WWUS54 KJAN 021747
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1247 PM CDT SUN APR 2 2017

LAC067-083-021800-
/O.CON.KJAN.SV.W.0149.000000T0000Z-170402T1800Z/
Morehouse LA-Richland LA-
1247 PM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN MOREHOUSE AND NORTHWESTERN RICHLAND PARISHES...

At 1247 PM CDT, a severe thunderstorm was located over Start, moving
northeast at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Start around 1250 PM CDT. 
  Rayville around 1255 PM CDT. 

Other locations impacted by this severe thunderstorm include
Collinston and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3252 9190 3260 9193 3266 9191 3266 9194
      3271 9197 3271 9201 3283 9198 3270 9164
      3269 9162 3267 9163 3267 9160 3259 9160
      3259 9159 3258 9159 3239 9172 3234 9176
      3244 9196
TIME...MOT...LOC 1747Z 202DEG 30KT 3247 9189 

HAIL...2.00IN
WIND...60MPH
 
$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:33 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 2, 9:33 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
933 AM CDT Sun Apr 2 2017

...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO MONDAY...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
Latest satellite imagery showed the storm system developing
strong storms in the Southern Plains. SPC has extended the
moderate risk of severe to around the ms river south of Ashley and
Chicot counties. The enhanced risk of severe weather has been
extended to toward our eastern counties, while the severe risk
remains unchanged in the east. Latest 12z morning soundings showed
strong shear and cape developing across the region from the west.
Pwats were also increase from the west with LCH at 1.8 inches. 2
inch pwats were sitting in the northwest gulf waiting to come over
the region for tonight. Latest CAM guidance shows severe storms
erupting across our western flank for late this afternoon then
spreading across the region for tonight. The primary risks will be
damaging winds, golfball sized hail, and tornadoes. A few strong
tornadoes will be possible across moderate and enhance region.
Looks like we will get alot of mesoscale processes for the
potential of some heavy rainfall tonight with training of storms
as the MCS crosses the region. So will hold on to the current
flash flood watch. Made a light downward adjustment to afternoon
highs per latest guidance. Highs will range from the middle 70s to
the lower 80s./17/

Prior discussion below:

Today and Tonight...Quite an active period of weather is currently
being forecast across the ArkLaMiss from late this afternoon into
Monday morning.  A closed and strengthening mid/upper low currently
seen on satellite over South Central Texas, will eject northeast
across the Ozarks towards the Mid-Mississippi River Valley today
into Monday.  This will cause a surface low to develop over North
Central Texas this afternoon, deepen, and likewise lift northeast
across the Ozarks towards the Mid-Mississippi River Valley through
Monday.  Very deep moisture increasing over the forecast area and
plenty of lift associated with a couple of pieces of energy that'll
begin traverse the region late this afternoon, will result in
increasing chances for storms late today, and continuing overnight
into early Monday morning as the second wave of energy traverses the
forecast area.

Good signals remain in both the global and high-res models that
severe storms will be possible across much of the CWA as early as
late this afternoon.  This potential will then continue overnight
into early Monday morning.  This severe potential is supported by
sufficient instability and steep mid-level lapse rates over the CWA,
increasing deep wind shear (50-70 knots 0-6KM by late tonight),
quite favorable jet dynamics positioned near/over the region, and
the again aforementioned strong forcing that'll pivot through the
region during this time.

Despite being within 24 hours of this severe event, the overall
evolution of how this will all progress exactly comes with some
uncertainty. However, most high-res modes currently indicate that
this will all unfold in two waves.  The first wave will prompt the
development of an MCS near the ArkLaTex this afternoon, which is
currently progged to race east northeast out of the ArkLaTex and
into the Delta region and Northwest Mississippi late this afternoon
and early evening. Some weakening of this complex is expected as it
progresses east northeast across my northern zones, but damaging
wind gusts will be the primary concern through the life of this
complex. Large hail and even a tornado will be possible as well.

As a cold pool boundary is laid out in the vicinity of, or just
north of the Interstate 20 corridor, the second more southern wave
is progged to initiate storms, some supercells, across Central
Louisiana this evening.  These could progress, and/or also develop,
into southwest portions of the ArkLaMiss region by late evening.
It'll be across portions of East Central Louisiana and portions of
Southwest Mississippi where the best conglomeration of severe
weather parameters exists across the ArkLaMiss.  It's also here that
a "Moderate Risk" for severe storms now exists for late this
afternoon into tonight. Across this "Moderate Risk" area, damaging
wind gusts of 60-75 mph, quarter to golf ball size hail, and
tornadoes will be possible.  Some tornadoes could be strong.

As the night progresses, much of this is activity is expected to
congeal into a line of broken storms, although some supercell
development will remain possible (especially south of the I-20
corridor), as it approaches the Interstate 55 corridor after
midnight. Still, damaging wind gusts ranging 60-75 mph, quarter to
golf ball sized hail, and tornadoes will remain possible as it does
so.  This will remain the case as this line shifts further east into
East Central and Southeast Louisiana around sunrise Monday morning.

Another hazard during this timeframe will be that of torrential
rainfall leading to localized flooding.  All of this lies in the
mesoscale details, as the overall synoptic pattern is quite
progressive.  With anomalous 2+ inch precipitable H2O values over
the region, and the before mentioned cold-pool boundary being laid
out west to east along to just north of the Interstate 20 corridor
later today into tonight ahead of the second wave of energy, storms
producing high rainfall rates could train across the same locales.
As a result, some rainfall amounts ranging from 2-4 inches could
fall across some locations in a short amount of time.  A Flash Flood
Watch will be issued for a portion of the CWA beginning later this
afternoon as a result. /19/

Monday through Saturday: Ongoing MCS early Monday morning will be
moving into eastern MS with still some severe potential given
ambient shear and instability, but that window will be closing
toward mid morning. Heavy rainfall will also continue through mid
morning, but flooding threat will be limited due to progressive
nature of convection by this time.

The mid level system responsible for the inclement weather will
shear out rapidly to the northeast Monday night into Tuesday morning
with zonal flow in its wake. This will quickly be replaced by
southwest flow as next system deepens on its way out of the
Intermountain West Tuesday afternoon. Though low level flow will
become southerly in advance of this system, relatively light flow
will be slow to increase adequate moisture over the CWA for much of
a precip event. Ingredients look to come together better further
east. Nevertheless, a few warm advection showers will be possible
late Tuesday night and some scattered thunderstorms mainly in the
east Wednesday.

Despite the relative weakness of the mid week system, its attendant
cold front will make an impact on temperatures by late week. A
gradual cool down will result in maximum temps in the 60s and lower
70s Thursday and Friday with chilly overnight lows in the 40s and
50s. Temps will begin to rebound over the weekend./26/

&&

.AVIATION...
12Z TAF discussion:
VFR flight categories will prevail at all TAF through much of the
daytime period today as high clouds increase from southwest to
northeast across the region. Convection, associated with a strong
storm system approaching from the west, will begin to impede upon
the western half of the area (KGLH & KGWO) as early as between 22-
00Z today. Some of that convection could be severe, with severe
storms possible across the remainder of the area through the
overnight hours tonight into Monday morning as the storm system
pushes east through the region. Damaging wind gusts, large hail,
and tornados will be possible with severe storms from late this
afternoon into Monday morning. Winds today will become more south
southeasterly between 10-15 knots, with higher gusts, this
afternoon. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       81  66  80  56 /  28 100  74   7
Meridian      83  65  77  57 /  11  81 100  12
Vicksburg     78  66  80  56 /  57 100  55   7
Hattiesburg   80  67  80  58 /  19  82 100   6
Natchez       79  67  80  58 /  59 100  46   6
Greenville    77  64  76  56 /  60 100  61  10
Greenwood     81  66  77  55 /  28 100  76  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 3 PM CDT this afternoon through Monday
     morning for MSZ040>044-047>050-053>056-059>065-072-073.

LA...Flash Flood Watch from 3 PM CDT this afternoon through Monday
     morning for LAZ007>009-015-016-023>026.

AR...None.

&&

17
Hazardous weather outlook, Apr 2, 8:36 AM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
836 AM CDT Sun Apr 2 2017

ARZ074-075-MSZ034>036-031345-
Ashley-Chicot-Washington-Humphreys-Holmes-
836 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts,
quarter to golf ball size hail and tornadoes are expected.
A strong tornado can not be ruled out. Heavy rainfall will also
create a limited potential for flash flooding.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ018-019-025>033-037>039-045-046-051-052-057-058-066-074-031345-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Neshoba-Kemper-
Newton-Lauderdale-Jasper-Clarke-Jones-Forrest-
836 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts,
quarter to golf ball size hail and a few tornadoes are possible.
Heavy rainfall will also create a limited potential for flash
flooding.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ007>009-015-016-025-MSZ040>044-047>050-053>056-059-061>065-072-
031345-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-
Scott-Claiborne-Copiah-Simpson-Smith-Jefferson-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Marion-
836 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts,
quarter to golf ball size hail and tornadoes are expected. A
strong tornado can not be ruled out. Heavy rainfall will also
create an elevated potential for flash flooding.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ023-024-026-MSZ060-031345-
Franklin LA-Catahoula-Concordia-Adams-
836 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts,
quarter to golf ball size hail and tornadoes are expected.
Strong tornadoes will be possible. Heavy rainfall will also
create an elevated potential for flash flooding.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ073-031345-
Lamar-
836 AM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Severe thunderstorms capable of producing damaging wind gusts,
quarter to golf ball size hail and a few tornadoes are possible.
Heavy rainfall will also create an elevated potential for flash
flooding.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:54 AM CDTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more28 hr
Apr 2, 12:59 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland46 min
Apr 2, 1:10 PM CDTSevere Thunderstorm WarningJANMorehouse50 min
Apr 2, 1:33 PM CDTSevere Thunderstorm WarningJANMorehouse27 min
Apr 2, 3:09 PM CDTSpecial Weather StatementJANMorehouse36 min
Apr 2, 4:02 PM CDTSevere Thunderstorm WarningJANMorehouse58 min
Apr 2, 4:12 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland48 min
Apr 2, 4:18 PM CDTTornado WarningJANFranklin, Richland57 min
Apr 2, 4:28 PM CDTTornado WarningJANCatahoula, Franklin62 min
Apr 2, 4:41 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll64 min
Apr 2, 4:52 PM CDTTornado WarningJANFranklin, Richland38 min
Apr 2, 5:01 PM CDTTornado WarningJANFranklin44 min
Apr 2, 5:10 PM CDTTornado WarningJANRichland28 min
Apr 2, 5:14 PM CDTTornado WarningJANEast Carroll46 min
Apr 2, 5:28 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin47 min
Apr 2, 5:33 PM CDTTornado WarningJANCatahoula, Franklin42 min
Apr 2, 5:34 PM CDTTornado WarningJANFranklin, Madison, Tensas41 min
Apr 2, 5:40 PM CDTSevere Thunderstorm WarningJANEast Carroll, Richland, West Carroll50 min
Apr 2, 5:46 PM CDTSevere Thunderstorm WarningJANTensas44 min
Apr 2, 5:59 PM CDTTornado WarningJANFranklin, Madison, Tensas26 min
Apr 2, 6:05 PM CDTTornado WarningJANMadison, Tensas25 min
Apr 2, 6:15 PM CDTTornado WarningJANMadison, Tensas60 min
Apr 2, 6:40 PM CDTFlash Flood WarningJANCatahoula, Franklin, Madison, Richland, Tensas4 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.